# SDR AALA20000892

- Difficulty date: May 14, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INNER WINDOW FRAME HAS VISUAL INDICATION OF CRACK AT LOWER FORWARD EDGE AT RADIUS RIGHT SIDE STATION 986.  INSTALLED NEW DOUBLER PER SRM 53-10-00-25.  (M)
